MathSciNet Relay Station
MathSciNet bibliographic data
MR2274510 49J52 (26D10 32B20 34A60 49J53)
Bolte, Jérôme; Daniilidis, Aris; Lewis, Adrian The Łojasiewicz inequality for nonsmooth subanalytic functions with applications to subgradient dynamical systems. SIAM J. Optim. 17 (2006), no. 4, 1205–1223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement